# SDR AALA2018070299004

- Difficulty date: June 6, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D53110867
- Condition: Cracked
- Location: Frame 1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON CONTINUITY  FITTING,  REPLACED THE ANGLE IAW SRM A319 51-72-11, AND DRAWING R53112919.
